MAUDE Adverse Event Report: SYNTHES GMBH SPARE CENTERING PIN FOR HOLLOW REAMER

SYNTHES GMBH SPARE CENTERING PIN FOR HOLLOW REAMER
Model Number 309.470
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the kit arrived already assembled and the customer was not able to disassemble it.No patient involvement.This report is for one (1) spare centering pin for hollow reamer.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: the batch number 57p1405 corresponds to a subcomponent #7465 which is part of the router for the finished good article #309.470, part: 7465, lot: 57p1405, manufacturing site: bettlach, release to warehouse date: september 28, 2020.A manufacturing record evaluation was performed for the subcomponent art# 7465, lot 57p1405 and no non-conformances were identified.Visual inspection: the spare centerng pin hollow reamr(309.450) was received at us customer quality (cq).Visual inspection of the complaint device showed the device had broken at the end inserted into the spare reamer tube.Dimensional inspection: measured dimensions: shaft near threads od = conforming document/specification review: current and manufactured revisions were reviewed.No design issues or discrepancies were identified.Investigation conclusion: this complaint is confirmed as device had broken at the end inserted into the spare reamer tube.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d9.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D4: lot.E1: initial reporter first name.

Brand Name
SPARE CENTERING PIN FOR HOLLOW REAMER
Common Device Name
REAMER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11900677
Report Number8030965-2021-04401
Device Sequence Number11113413
Product Code HTO
UDI-Device Identifier10886982185747
UDI-Public(01)10886982185747
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number309.470
Device Catalogue Number309.470
Device Lot Number57P1405
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2021
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer06/14/2021
06/18/2021
Initial Report FDA Received Date05/28/2021
Supplement Report FDA Received Date06/14/2021
06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HOLLOW-REAMER-COMPL ANTICLOCKWISE CUTTIN; SPAREREAMERTUBE F/309.450